MAUDE Adverse Event Report: Cardiovascular Systems Incorporated Stealth; Catheter, Peripheral, Atherectomy

Cardiovascular Systems Incorporated Stealth; Catheter, Peripheral, Atherectomy
Model Number PRD-SC30-150
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that during procedure the stealth 360 peripheral orbital atherectomy device (oad) was stuck while in use.There was no tissue/plaque observed on the oad upon removal from the patient.There were no adverse patient effects.No additional information was provided.

Brand Name
Stealth
Common Device Name
Catheter, Peripheral, Atherectomy
Manufacturer (Section D)
Cardiovascular Systems Incorporated
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
Cardiovascular Systems Incorporated
14740 kirby dr
houston TX 77047
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
+1(651)756-2718
MDR Report Key25623105
Report Number3004742232-2026-00156
Device Sequence Number8984313
Product Code MCW
UDI-Device Identifier10850000491288
UDI-Public(01)10850000491288(17)280228(10)602254-1
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K220568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRD-SC30-150
Device Catalogue Number7-10059-03
Device Lot Number602254-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Supplement Date Received by Manufacturer07/16/2026
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown